# SDR A6WA200940495

- Difficulty date: August 19, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FWD ANGLE FS 280. LBL 9.5, WL 72.8 PREVIOUS REPAIR CRACKED LENGTH .500 INCH.  UPPER FWD ANGLE AT FS 280 AND WL 72.8.  REPLACED IAW SRM 51-42-06 AND 51-42-21. (K)
